# SDR CA040315011

- Difficulty date: March 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,876 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Valve
- Part number: 3012347
- Condition: Eroded
- Location: Torquemeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED OCCASIONAL PROBLEMS WITH TORQUE INDICATION DURING POWER REDUCTIONS. TORQUE INDICATION WOULD HANG UP AT VARIOUS HIGH SETTINGS DESPITE POWER REDUCTIONS TO IDLE. FROM A PREVIOUS CASE OF THIS ON ANOTHER AIRCRAFT, THE POWER REDUCTION CASE WAS SPLIT WITH AN EXPECTATION THAT THE TORQUEMETER VALVE WAS PREMATURELY WORN, AND IT WAS.   A PREVIOUS SUBMISSION UNDER AGL-0120 REFLECTS EXACTLY THE SAME PROBLEM, PRESENTATION AND FIX.
